Ukrainian Mathematical Journal

, Volume 48, Issue 1, pp 146–150 | Cite as

Separation of variables in linear extensions of dynamical systems on tori

  • O. A. Burylko
Brief Communications
  • 18 Downloads

Abstract

We study the problem of separation of variables in linear extensions of dynamical systems on tori.

Keywords

Quadratic Form Vector Function Invariance Property Linear Algebraic Equation Projection Matrix 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Mitropol’skii, A. M. Samoilenko, and V. L. Kulik,Investigation of the Dichotomy of Linear Systems of Differential Equations by Using Lyapunov Functions [in Russian], Naukova Dumka, Kiev 1990.Google Scholar
  2. 2.
    A. M. Samoilenko, V. A. Mal’kov, and S. I. Trofimchuk, “Decomposability of linear extensions of dynamical systems on tori,”DokL Akad. Nauk Ukr. SSR, Ser A, No. 11, 19–22 (1982).Google Scholar
  3. 3.
    V. I. Tkachenko, “On the block diagonalization of almost periodic systems,”Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 6, 18–20 (1983).Google Scholar
  4. 4.
    A. M. Samoilenko, “Quasiperiodic solutions of systems of linear algebraic equations with quasiperiodic coefficients,” in:Analytical Methods of Investigation of Solutions of Nonlinear Differential Equations, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1975), pp. 5–26.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • O. A. Burylko

There are no affiliations available

Personalised recommendations